# SDR AALA202112063426

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 16,461 hours, 6,343 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CABIN DOOR 842 ESCAPE SLIDE RAFT TOUCHES THE FUSELAGE WHEN DOOR IS FULLY OPEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
